# SDR EY2R9600150

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B100
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Bulkhead
- Part number: 3064
- Condition: Cracked
- Location: Prop Assy
- Part time: 9,815 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY CRACKED BULKHEAD
